<  Back to the Polytechnique Montréal portal

Items published in "2009"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Department | Document subtype | No Grouping
Jump to: Z
Number of items: 2.


Zhang, L., & Boukas, E.-K. (2009). H-Infinity Control of a Class of Extended Markov Jump Linear Systems. IET Control Theory and Applications, 3(7), 834-842. External link

Zhang, L., Zhang, L., & Pierre, S. (2009). Intelligent fast handover scheme for mobile IPv6-based wireless local area networks. International Journal of Computer Science and Network Security, 9(8), 60-44. External link

List generated on: Thu Apr 18 07:08:27 2024 EDT